An Existence Result for Neutral Delay Integrodifferential Equations with Fractional Order and Nonlocal Conditions
Fang Li and
Gaston M. N'Guérékata
Abstract and Applied Analysis, 2011, vol. 2011, 1-20
Abstract:
We study the existence of mild solutions of a class of neutral delay integrodifferential equations with fractional order and nonlocal conditions in a Banach space X . An existence result on the mild solution is obtained by using the theory of the measures of noncompactness and the theory of condensing maps. Two examples are given to illustrate the existence theorem.
Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/952782.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/952782.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:952782
DOI: 10.1155/2011/952782
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().